# SDR UALA2012111206486

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 43,348 hours, 16,935 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DENT FOUND OUT OF LIMITS AT HMV2 VISIT.   MAJOR REPAIR.  INSTALLED DOUBLER REPAIR PER SRM 52-10-00 FIG 206.
